Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
junebug1991

Has anyone noticed any side effects from B-complexes?

Recommended Posts

I've been getting pretty bad headaches and my eyes are dry and tired;

And this is with only 500 mg (of b5 - the usual suspect i presume) a day!

Has anyone else been having these problems or perhaps I should stop?

Share this post


Link to post
Share on other sites
I've been getting pretty bad headaches and my eyes are dry and tired;

And this is with only 500 mg (of b5 - the usual suspect i presume) a day!

Has anyone else been having these problems or perhaps I should stop?

Share this post


Link to post
Share on other sites

Hey Junebug,

I'm not sure but I'm beginning to suspect that the b-complex is causing side effects for me...I have gotten eczema on my hands in the past, but it was never severe...Lately I've had a pretty bad red rash on the backs of my hands on and off which would then fade and turn into normal eczema dry skin. I kept thinking that it was something that I was using, my hand lotion or soap and I couldn't figure it out. Now I'm beginning to believe that maybe it's the b-complex? I only take a b-50 1 time per day, but I am a relatively petite person so maybe it's just too much for me...I noticed when I first started taking it (hope this isn't too much information) my pee turned really yellow like flourescent yellow! I read that can be a side effect of b-complex if you're taking more than your body needs. That stopped, so I guess that my body started to absorb more...I have no idea! Anyway I've decided to cut it out for 1-2 weeks to see how things go. If I don't see anymore rash I might just cut it entirely. good luck

Share this post


Link to post
Share on other sites
Hey Junebug,

I'm not sure but I'm beginning to suspect that the b-complex is causing side effects for me...I have gotten eczema on my hands in the past, but it was never severe...Lately I've had a pretty bad red rash on the backs of my hands on and off which would then fade and turn into normal eczema dry skin. I kept thinking that it was something that I was using, my hand lotion or soap and I couldn't figure it out. Now I'm beginning to believe that maybe it's the b-complex? I only take a b-50 1 time per day, but I am a relatively petite person so maybe it's just too much for me...I noticed when I first started taking it (hope this isn't too much information) my pee turned really yellow like flourescent yellow! I read that can be a side effect of b-complex if you're taking more than your body needs. That stopped, so I guess that my body started to absorb more...I have no idea! Anyway I've decided to cut it out for 1-2 weeks to see how things go. If I don't see anymore rash I might just cut it entirely. good luck

Share this post


Link to post
Share on other sites

Hm nope have not had that happen, what b complex pill are you taking, could you list out the percentages on the back? I know they have different quantities for b complex sometimes.

Share this post


Link to post
Share on other sites
Hm nope have not had that happen, what b complex pill are you taking, could you list out the percentages on the back? I know they have different quantities for b complex sometimes.

Share this post


Link to post
Share on other sites
Hm nope have not had that happen, what b complex pill are you taking, could you list out the percentages on the back? I know they have different quantities for b complex sometimes.

b1 - 3333%

b2 - 2941%

niacin - 250%

b6 - 2500%

folic - 100%

b12 - 833%

biotin - 17%

pantothenic acid (b5) - 500%

its a regular GNC b-complex 50

(i dunno what the 50 means)

Share this post


Link to post
Share on other sites
Hm nope have not had that happen, what b complex pill are you taking, could you list out the percentages on the back? I know they have different quantities for b complex sometimes.

b1 - 3333%

b2 - 2941%

niacin - 250%

b6 - 2500%

folic - 100%

b12 - 833%

biotin - 17%

pantothenic acid (b5) - 500%

its a regular GNC b-complex 50

(i dunno what the 50 means)

Share this post


Link to post
Share on other sites

I think I might just use half of my b-50's each day to get a "b-25", does that work? I'm thinking that my rash might have been caused by a lotion I was using, but I'm still not sure...I'm staying away from both the lotion and the b-complex until I completely get rid of the eczema then I will try adding back in half of the b-50 each day...

Share this post


Link to post
Share on other sites

I'm using a time-released b complex (is 100 mg but I cut it in half)

I have not noticed side effects, well someone mentioned severe dryness in hands? my right hand is over dried.. it bleeds when it's cracked, but I think it's bcause of the winter. I have to use moisturizer

Share this post


Link to post
Share on other sites

magnesium stores? how does one replenish magnesium anyway...bananas? :)

er.... right, i cant really cut it in half seeing as its a clear capsule with powder inside.

i havent take it in a few days and my eyes r better and i havent had any headaches.

Share this post


Link to post
Share on other sites

my B complex is providing less B5 then urs...mine is 10mg each for Adult and children 4yr olds++

vitamin

b1 -1.5mg

b2 -1.7mg

b3 -20mg

b5 -10mg

b6 -2mg

b12 -6ug

c - 60mg

kinda don't really know its enough for me now or not

Share this post


Link to post
Share on other sites
I've been getting pretty bad headaches and my eyes are dry and tired;

And this is with only 500 mg (of b5 - the usual suspect i presume) a day!

Has anyone else been having these problems or perhaps I should stop?

Share this post


Link to post
Share on other sites

i bought a gnc b-100 complex tablets and they made me sick every time i took them.

i am going to look for b-25 complex capsules from a different brand.

gnc brand is one of the worst IMO.

i like now foods.

Share this post


Link to post
Share on other sites

it made me get light headed and a little drowsy after being on 5g/day for a week. i stopped using b5 couple days ago when i started taking DIM

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×